# SDR DALA1139090915

- Difficulty date: April 30, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 61,887 hours, 48,300 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONG 16RT AT STA 1437.  REMOVED AND REPLACED LONG AT 16RT STA 1437.
